# SDR SWAA2017032112545

- Difficulty date: March 8, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N212WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32485
- Aircraft time: 42,190 hours, 24,806 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A5751Y2
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM CRACKED AT BS 540, BETWEEN BL 0 TO RBL 24.     REPAIRED THE FLOORBEAM IAW SRM
